Bio

DR.MILE JUSTUS KITHEKA

LECTURER,SCHOOL OF MATHEMATICS

DR.MILE JUSTUS KITHEKA

PDF Upload: 

Publications


2013

Were J. H., MJK.  2013.  Classification of Operators With the Property . GJPAM. vol.9(no.1):13-24.

2012

Mile J.K., WJH.  2012.  Characterization of Operators of Class , Spectral ,Class loc- & Spectral loc- in a Hilbert Space. Pioneer Journal of Mathematics & Mathematical Sciences. 2012
Simiyu A.N., Mile J. K., RGKR.  2012.  On The Relationship Between the Spectrum and Numerical Range of a Unbounded Linear Operator. Journal of Mathematical Sciences. vol.23(No.2)
Mile J.K., Moindi S. K., NBM.  2012.  On the Characterization of Class or Non-Normal Operators. PJMMS. vol 5(No.1):137-142.

2009

Mile J. K., RJ.  2009.  Some Aspects of Numerical Ranges of Bounded Linear Operators in a Complex Hilbert Space. Journal of Mathematical sciences, Dattapukur. vol.20(No.4)
and J., MROJK; GK.  2009.  Some Examples of Non-Normal Operators in a Hilbert Space. Journal of Agriculture, Pure and Applied Science & Technology. vol.2(ISSN 2073-8749(Africa online Journal)):19-31.

2008

Mile J. K.; Rao G. K. R and Ogonji J.A., SAN.  2008.  Study of Non-normal Operators in a Complex Hilbert Space. Journal of Mathematical Sciences (Dattapukur). (No.2)
Mile J. K., Simiyu, RANGKR.  2008.  Unitary Equivalence of the Unilateral Shift. East African Journal of Pure and Applied Science. vol.1:121-124.
R, MSRJK; AN.  2008.  Similarity of Operators in a Complex Hilbert Space. East African Journal of Pure and Applied Science. vol.1:101-106.

UoN Websites Search